# SDR QXEA2011081600668

- Difficulty date: August 12, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 10,744 hours, 11,707 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WING CUTOUT FOR PANEL 624BT MATING SURFACE HAS CORROSION.  REMOVED CORROSION IAW RD 8/4-57-445.  FOUND TO BE WITHIN LIMITS.  COMPLETED REPAIRS IAW RD 8/4-57-445.
